MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT DOUBLE MOBILITY ACETABULAR SHELL 56; HIP UNCEMENTED SHELL

MEDACTA INTERNATIONAL SA MPACT DOUBLE MOBILITY ACETABULAR SHELL 56; HIP UNCEMENTED SHELL
Model Number 01.32.156MB
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 07/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on (b)(6) 2020: lot 184747: (b)(4) items manufactured and released on 2-oct-2018.Expiration date: 2023-sep-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with one other similar reported event.
 
Event or Problem Description
The patient came in after 1 year and 5 months from the primary for a post-op appointment and the surgeon observed that the acetabular shell was not well fixed within the acetabulum.The surgeon decided to revise the patient and revised the shell, liner, and femoral ceramic head.The surgery was completed successfully.

Brand Name
MPACT DOUBLE MOBILITY ACETABULAR SHELL 56
Common Device Name
HIP UNCEMENTED SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10458657
Report Number3005180920-2020-00557
Device Sequence Number11312442
Product Code LPH
UDI-Device Identifier07630030860997
UDI-Public07630030860997
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date09/25/2023
Device Model Number01.32.156MB
Device Catalogue Number01.32.156MB
Device Lot Number184747
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2020
Initial Report FDA Received Date08/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;